How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

Hello, My name is ***** ***** I live in England, at the

Customer Question

Hello,
My name is ***** ***** I live in England, at the end of last year I was given an injection for flu and namonia together, I felt really ill, on reading up on this, I have found that this is not really a good thing to do and can have many adverser reactions. In about March of this year I norticed spots around my eyes, these keep coming and going, the eye lid is dry, but i would not say that the spots are hurting in anyway.
I am sick and tired of going to my Doctor who keeps prescribing ointments Hydrocortisone and drops for Heyfever, along with take some anti hystamine, this is not working, it clears up and then re-apears, I have been under a lot of stress lately and I have noticed that this seems to appear more when I am stressed, also I have not been sleeping well. I don't consider that I am a stupid person, and I am getting relly fed up with doctors that dont want to listen to me, a case of try this if it dosn't work come back.
Many thanks.
Submitted: 2 years ago.
Category: Dermatology
Expert:  Shantal-Mod replied 2 years ago.
Hello Margaret,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  DrRussMD replied 2 years ago.
Hi
I assume you mean spots on the skin
What is the diagnosis from your doctor
Can you attach a picture?